# SDR SWAA2025081499997

- Difficulty date: August 10, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 42,653 hours, 20,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PROXIMITY LIGHT ASSEMBLIES AT LEFT AFT OVERWING ; AFT ENTRY; AND AFT SERVICE DOORS HAVE INOPERATIVE BULBS. EMERGENCY EXIT PROXIMITY LIGHT ASSEMBLIES AT LEFT AFT OVERWING AFT ENTRY AND AFT SERVICE DOORS HAVE INOPERATIVE BULBS.   RELAMPED AND TESTED EXIT PROXIMITY LIGHT ASSEMBLIES AT LEFT AFT OVERWING ; AFT ENTRY; AND AFT SERVICE DOORS PER AMM 33-51-01-960-801; NO DEFECTS NOTED.
